Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 144, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 24, 2007, 4:45 PM EDT for Montgomery County, Pulaski County, City of Radford, Virginia. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2007, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 24, 2007, 5:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties City of Radford, VA, Montgomery County, VA, Pulaski County, VA
The radar
The Roanoke radar (KFCX), 28 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:50 PM EDT | HAIL 1 | Fairlawn, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRNK 242045 SVRRNK VAC121-155-750-242145- /O.NEW.KRNK.SV.W.0144.070624T2045Z-070624T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 445 PM EDT SUN JUN 24 2007 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CITY OF RADFORD IN SOUTHWEST VIRGINIA EAST CENTRAL PULASKI COUNTY IN SOUTHWEST VIRGINIA WEST CENTRAL MONTGOMERY COUNTY IN SOUTHWEST VIRGINIA * UNTIL 545 PM EDT * AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RADFORD...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RADFORD... FAIRLAWN... CHILDRESS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4. LAT...LON 3716 8062 3707 8064 3706 8048 3717 8046 $$
3 follow-up statements
000 WWUS51 KRNK 242105 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 505 PM EDT SUN JUN 24 2007 VAC121-155-750-242145- /O.CON.KRNK.SV.W.0144.000000T0000Z-070624T2145Z/ CITY OF RADFORD VA-PULASKI VA-MONTGOMERY VA- 505 PM EDT SUN JUN 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR THE CITY OF RADFORD... WESTERN MONTGOMERY AND NORTHEASTERN PULASKI COUNTIES... AT 501 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL IN FAIRLAWN AT 450PM. THIS STORM WAS LOCATED NEAR WALTON...OR ABOUT NEAR RADFORD...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERRIMAC. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3721 8059 3708 8060 3711 8040 3721 8041 $$ KM
000 WWUS51 KRNK 242121 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 520 PM EDT SUN JUN 24 2007 VAC155-750-242130- /O.CAN.KRNK.SV.W.0144.000000T0000Z-070624T2145Z/ CITY OF RADFORD VA-PULASKI VA- 520 PM EDT SUN JUN 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF RADFORD... PULASKI COUNTY IS CANCELLED...THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. LAT...LON 3724 8050 3713 8046 3717 8025 3729 8030 $$ VAC121-242145- /O.CON.KRNK.SV.W.0144.000000T0000Z-070624T2145Z/ MONTGOMERY VA- 520 PM EDT SUN JUN 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL MONTGOMERY COUNTY... AT 518 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL IN BLACKSBURG. THIS STORM WAS LOCATED NEAR MERRIMAC...OR ABOUT NEAR BLACKSBURG...MOVING EAST AT 20 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3724 8050 3713 8046 3717 8025 3729 8030 $$ KM
000 WWUS51 KRNK 242145 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 544 PM EDT SUN JUN 24 2007 VAC121-242154- /O.EXP.KRNK.SV.W.0144.000000T0000Z-070624T2145Z/ MONTGOMERY VA- 544 PM EDT SUN JUN 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY EXPIRES AT 545 PM EDT... HOWEVER...WINDS GUSTING TO 45 MPH...ALONG WITH HEAVY RAIN AND DANGEROUS LIGHTNING...INCLUDING SMALL HAIL...ARE STILL POSSIBLE ALONG THE PATH OF THIS STORM. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR THE LATEST WEATHER INFORMATION. LAT...LON 3724 8050 3713 8046 3717 8025 3729 8030 $$ KM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:49 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 24, 2:49 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 249 PM EDT SUN JUN 24 2007 .SYNOPSIS... HIGH PRESSURE WILL REMAIN ANCHORED OFF THE MID-ATLANTIC COAST THROUGH AT LEAST THURSDAY OF THIS WEEK. AFTERNOON SHOWERS AND STORMS MAINLY IN THE MOUNTAINS WILL BE COMMON FOR OUR AREA DURING THIS TIME. A COLD FRONT WILL SWEEP SOUTH THROUGH THE AREA THIS WEEKEND HELPING TO BRING BETTER COVERAGE OF SHOWERS AND STORMS FOR FRIDAY INTO THE EARLY PART OF THE WEEKEND. && .NEAR TERM /THROUGH MONDAY/... VERY MOIST ATMOSPHERE WILL BE THE RULE OVER THE NEXT 24 HOURS AS WEAK RESIDUAL FRONTAL BOUNDARY LIFTS NORTH WHILE UPPER HEIGHTS SLOWLY BUILD OVERTOP MOISTURE. THIS IN COMBO WITH WEAK SHEARED ENERGY FROM OHIO VALLEY 5H SYSTEM AND HEATING SHOULD GIVE RISE TO BETTER DIURNAL CONVECTION THRU MONDAY AFTERNOON. OTRW BASED ON CURRENT INCREASING COVERAGE SW AND LATEST MODELS WILL KEEP DECENT HIGH CHANCE POPS ESPCLY INTERSTATE 77 CORRIDOR THIS EVENING WHERE MSAS HAS GOOD INSTABILITY. ELSEWHERE LIKE LOWER CHANCES BUT SOMETHING TO WATCH AS DEEPER MOISTURE ADVECTION CONTINUES THIS EVENING AND OUTFLOW AIDS LOCAL CONVERGENCE. OTRW PC...WARM AND HUMID OVERNIGHT WITH TEMPS AT OR ABOVE MOS WHICH HAS BEEN TOO COOL WITH LOWS OF LATE. BEST FOCUS APPEARS TO BE ACROSS THE MOUNTAINS MONDAY FARTHER WEST OF EXITING OFFSHORE SURFACE RIDGE AND AIDED BY OROGRAPHICS. BASED ON AMOUNT OF FORECAST INSTABILITY AND HIGH PWATS EXPECT CONVECTION TO DEVELOP QUICKER WITH HEAVY RAIN A GOOD BET. THUS WILL LEAN TOWARD 40ISH POPS WEST AND KEEP POCKET OF ONLY SLIGHT CHANCE SE WHERE MORE SUBSIDENCE MAY LINGER. OTRW ONLY SMALL ADJUSTS TO POPS AND TEMPS WHICH SHOULD PUSH INTO THE MUGGY 80S MOST SPOTS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... BEST THETA-E AXIS REMAINS OVER THE MOUNTAINS DURING THIS PERIOD. COMBINED WITH BOTH DIFFERENTIAL HEATING AND WEAK OROGRAPHICAL EFFECTS...ABOUT THE SAME FORECAST CONTINUES INTO THIS PERIOD. THE CONCERN WILL REMAIN FOR MAINLY DIURNAL SCATTERED SHOWERS AND STORMS ACROSS PRIMARILY THE HIGHER TERRAIN OF NW NC AND SW VA WITH SMALLER CHANCES ELSEWHERE. TEMPERATURES WILL CONTINUE A BIT ABOVE AVERAGE FOR THIS TIME OF YEAR...AND HUMIDITY LEVELS WILL BE INCREASED. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THURSDAY INTO FRIDAY THE AREA SHOULD START TO SEE BETTER COVERAGE OF SHOWERS AND STORMS. WHILE THE SCENARIO WILL CONTINUE WITH THE SAME TYPE OF PARAMETERS AS THE PREVIOUS FEW DAYS...AN ADDED COMPONENT WILL BE INCREASED UPPER LEVEL DYNAMICS IN ASSOCIATED WITH THE APPROACH OF A COLD FRONT SLOWLY MOVING SOUTH FROM THE OHIO AND POTOMAC VALLEYS. SATURDAY THE FRONT MOVES THROUGH THE REGION ALONG WITH ITS ASSOCIATED PRECIPITATION. BY SUNDAY...THE FRONT CURRENTLY IS FORECAST TO BE SOUTH OF THE AREA WITH HIGH PRESSURE MOVING IN BEHIND IT. TEMPERATURES WILL BEGIN A COOLING TREND FRIDAY...SO THAT BY THE WEEKEND READINGS WILL BE ON AVERAGE 10 DEGREES COOLER THAN THOSE EXPECTED MID-WEEK. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... DEBRIS CLOUDS WILL CONTINUE TO SPILL OVER THE APPALACHIANS INTO THIS EVENING FROM THE MIDWEST PER UPPER LOW OVER THE OH VALLEY. EVEN SO CLOUD BASES ARE EXPECTED TO REMAIN AT VFR LEVELS IN SCT/BKN AC AND DEVELOPING CU. HOWEVER HEATING SHOULD RESULT IN SCT DEEP CONVECTION THIS AFTERNOON AND EVENING...WITH THE GREATEST COVERAGE OVER THE WESTERN MOUNTAINS. SINCE COVERAGE SCATTERED AND TIMING OF CONVECTIVE CELLS OVER ANY GIVEN TAF SITE UNCERTAIN WILL ENTERTAIN VCTS AND CB AT ALL TAF SITES THIS AFTERNOON AND EVENING. ISOLATED SHRA/TSRA LIKELY TO LINGER INTO TONIGHT BEFORE SHRA TAPERS OFF TO PATCHY MVFR FOG/HZ BY MORNING. SIMILAR WX CONDITIONS ANTICIPATED AGAIN MONDAY THROUGH THURSDAY WITH MAINLY DIURNAL DRIVEN SHRA/TSRA. SOME LATE NIGHT LIGHT HAZE AND FOG ALSO LIKELY PER GRADUAL MOISTENING OF BOUNDARY LAYER. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS NEAR TERM...JH SHORT TERM...DS LONG TERM...DS AVIATION...JH
Hazardous weather outlook, Jun 24, 4:20 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 420 AM EDT SUN JUN 24 2007 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-250830- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 420 AM EDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 2:42 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 242 PM EDT SUN JUN 24 2007 NCZ001-241915- ASHE NC- 242 PM EDT SUN JUN 24 2007 AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF TODD...OR ABOUT 4 MILES SOUTH OF TROUT...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BALDWIN AT 255 PM EDT...FLEETWOOD AT 300 PM EDT...WEST JEFFERSON AT 310 PM EDT... EXPECT RAINFALL AMOUNTS OF AN INCH DURING THE NEXT 30 MINUTES...WITH WINDS GUSTING TO 35 MPH AND DANGEROUS LIGHTNING. KM
Special weather statement, Jun 24, 3:50 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 350 PM EDT SUN JUN 24 2007 VAZ007-009-242045- SMYTH VA-TAZEWELL VA- 350 PM EDT SUN JUN 24 2007 AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MARION...OR ABOUT 4 MILES NORTHEAST OF BROADFORD...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...HUNGRY MOTHER STATE PARK AT 400 PM EDT... NEBO AT 415 PM EDT...MARION WYTHEVILLE AIRPORT AT 430 PM EDT... EXPECT RAINFALL AMOUNTS OF A HALF INCH DURING THE NEXT 30 MINUTES...ALONG WITH WINDS GUSTING TO 35 MPH AND DANGEROUS LIGHTNING. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jun 24, 4:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 401 PM EDT SUN JUN 24 2007 NCZ001-018-242100- WATAUGA NC-ASHE NC- 401 PM EDT SUN JUN 24 2007 AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF TODD...MOVING SOUTHEAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BALDWIN...WEST JEFFERSON AT 410 PM EDT...FLEETWOOD AT 425 PM EDT...DEEP GAP AT 435 PM EDT... THROUGH 357 PM EDT...HEAVY RAIN WILL FALL 4 MILES NORTH OF TODD.4 MILES NORTH OF TODD. THE HEAVY RAINFALL WILL AFFECT...BALDWIN...WEST JEFFERSON AT 410 PM EDT...FLEETWOOD AT 425 PM EDT...DEEP GAP AT 435 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH WIND GUSTS TO 40 MPH ALONG WITH RAINFALL RATES OF ONE HALF INCH TO ONE INCH OF RAIN PER HOUR. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jun 24, 4:09 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 409 PM EDT SUN JUN 24 2007 VAZ013-242115- PULASKI VA- 409 PM EDT SUN JUN 24 2007 AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF PULASKI...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...PULASKI AT 425 PM EDT... EXPECT RAINFALL AMOUNTS OF A HALF INCH TO AN INCH DURING THE NEXT HOUR...WITH DANGEROUS LIGHTNING AND WINDS GUSTING TO 45 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Local storm report, Jun 24, 4:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 6 NNE VOLNEY 36.70N 81.34W
06/24/2007 E1.25 INCH GRAYSON VA PUBLIC
HAIL LASTED 5 MINUTES
0150 PM TSTM WND DMG 6 NNE VOLNEY 36.70N 81.34W
06/24/2007 GRAYSON VA LAW ENFORCEMENT
TREES BLOWN DOWN BLOCKING FLATRIDGE ROAD
&&
DSSpecial weather statement, Jun 24, 4:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 430 PM EDT SUN JUN 24 2007 VAZ013-014-242130- MONTGOMERY VA-PULASKI VA- 430 PM EDT SUN JUN 24 2007 AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF DUBLIN...OR ABOUT 10 MILES WEST OF RADFORD...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...RADFORD...FAIRLAWN AT 505 PM EDT...WALTON AT 515 PM EDT... EXPECT RAINFALL AMOUNTS UP TO A HALF INCH DURING THE NEXT HOUR....WITH DANGEROUS LIGHTNING AND WINDS GUSTING TO 40 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:18 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 42 min |
| Jun 24, 2:03 PM EDT | Flash Flood Warning | RNK | Grayson | 4 hr |
| Jun 24, 2:21 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 54 min |
| Jun 24, 3:23 PM EDT | Severe Thunderstorm Warning | RNK | Wythe | 52 min |
| Jun 24, 4:44 PM EDT | Severe Thunderstorm Warning | RNK | Tazewell | 42 min |
| Jun 24, 6:03 PM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 57 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.